Hypermagnesemia is an uncommon electrolyte abnormality, due to the fact that magnesium toxicity is only seen in the setting of a massive exposure to exogenous magnesium, often in the setting of renal insufficiency. Here, we report a case of severe hypermagnesemia that resulted in complete paralysis that was secondary to Renacidin administration, a rarely used agent used for intra-renal pelvic or intra-vesicular instillation dissolution of struvite stones. The patient also had concurrent acute kidney injury (AKI). The patient's magnesium was as high as 16.7 mg/dL, and he initially received hemodialysis followed by continuous venovenous hemodialysis. These therapies resulted in a rapid reduction in magnesium levels and eventual resolution of the muscular weakness. The case discussion highlights several key aspects of magnesium homeostasis, the limited mechanistic understanding of Renacidin-induced hypermagnesemia, and the role of renal replacement therapies in the treatment of hypermagnesemia.